# SDR 9806035639

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED ELECTRICAL ODOR IN THE FORWARD GALLEY AREA.  FLIGHT DIVERTED TO DEN AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT RECIRCULATION FAN WITH A SERVICEABLE UNIT.
